Lancaster EPrints

Tau hadronic branching ratios

Buskulic, D. and Finch, Alexander (1996) Tau hadronic branching ratios. Zeitschrift für Physik C Particles and Fields, 70 (4). pp. 579-608. ISSN 0170-9739

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Zeitschrift für Physik C Particles and Fields
Departments: Faculty of Science and Technology > Physics
ID Code: 64059
Deposited By: ep_importer_pure
Deposited On: 14 May 2013 15:06
Refereed?: Yes
Published?: Published
Last Modified: 19 Jun 2018 03:38
Identification Number:

Actions (login required)

View Item